# SDR DL75A020353

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Part number: 111N20012
- Condition: Corroded
- Location: Fs 900, S-28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / BULKHEAD / FS 900 / STRG. 28L-28R / LOWER CHORD  AND WEB : CORROSION REPAIR                                  THE LOWER CHORD AND WEB OF THE FS 900 BULKHEAD WAS FOUND    CORRODED BETWEEN STRINGERS 28L & 28R.  THE DAMAGED SECTION  OF WEB WAS CUTOUT AND THE LOWER CHORD WAS CUT AT STRINGER   28L & 28R.  THE WEB CUTOUT WAS REPAIRED WITH 2 ALUMINUM     REPAIR DOUBLERS.  A NEW SECTION OF CHORD WAS SPLICED AT THE CUT LOCATION WITH STEEL REPAIR ANGLES.  THE REPAIR WAS      ACCOMPLISHED PER ER/A 382587-14, REV. A.
